MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER

ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to infection.
 
Event or Problem Description
The customer reported infection on bottom front two teeth #24 and #25 while wearing the retainers.The treatment was discontinued.Medical intervention is required, and 24 and 25th teeth removed and now the customer is waiting for a bridge to be placed.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).

Brand Name
SMILEDIRECTCLUB ALIGNER SYSTEM
Common Device Name
SEQUENTIAL ALIGNER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike 
antioch  TN 37013
Manufacturer Contact
joan  ceasar 
1530  pike   
antioch  37013
MDR Report Key17400489
Report Number3014658399-2023-00104
Device Sequence Number6054230
Product Code NXC
UDI-Device Identifier00850007728038
UDI-Public(01)00850007728038
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K212496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age38 YR
Patient SexUnknown